Alert archive / Maine / Winter Weather Advisories in 2012

Winter Weather Advisory 21, NWS Caribou, ME

April 8, 2012Aroostook County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this winter weather advisory at Apr 8, 2012, 3:38 AM EDT for Aroostook County, Penobscot County, Washington County, Maine. It took effect at Apr 8, 2012, 6:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2012, 3:38 AM EDT (07:38 UTC)
In effect from
Apr 8, 2012, 6:00 AM EDT
Expired
Apr 8, 2012, 5:00 PM EDT
In force
11 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 55 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 7.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2012-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2012-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WWUS41 KCAR 080738
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
338 AM EDT SUN APR 8 2012

MEZ001-002-081700-
/O.NEW.KCAR.WW.Y.0021.120408T1000Z-120409T0400Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL
338 AM EDT SUN APR 8 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT.

* PRECIPITATION TYPE...WET SNOW

* ACCUMULATIONS...TOTAL SNOW ACCUMULATION 3 TO 6 INCHES.

* TIMING...EARLY THIS MORNING INTO THIS EVENING WITH BEST SNOWFALL
  RATES EXPECTED THROUGH THE EARLY AFTERNOON HOURS.

* TEMPERATURES...RISING INTO THE MID TO UPPER 30S.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 20 MPH.

* IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL
  DIFFICULTIES WITH ROADS SNOW OR SLUSH COVERED AND SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING, SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$
6 follow-up statements
255 
WWUS41 KCAR 081248
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
848 AM EDT SUN APR 8 2012

MEZ001-002-082100-
/O.CON.KCAR.WW.Y.0021.000000T0000Z-120409T0400Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL
848 AM EDT SUN APR 8 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* PRECIPITATION TYPE...WET SNOW

* ACCUMULATIONS...4 TO 6 INCHES OF SNOW.

* TIMING...EARLY THIS MORNING INTO THIS EVENING WITH BEST 
  SNOWFALL RATES EXPECTED THROUGH THE EARLY AFTERNOON HOURS. 

* TEMPERATURES...IN THE LOWER 30S.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL 
  DIFFICULTIES WITH ROADS SNOW OR SLUSH COVERED AND SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING... SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

NORTON
352 
WWUS41 KCAR 081420
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1020 AM EDT SUN APR 8 2012

MEZ005-006-017-032-082230-
/O.EXA.KCAR.WW.Y.0021.000000T0000Z-120409T0400Z/
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL WASHINGTON-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...MILLINOCKET...EAST MILLINOCKET...
PATTEN...MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...DANFORTH...VANCEBORO...TOPSFIELD
1020 AM EDT SUN APR 8 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT.

* PRECIPITATION TYPE...WET SNOW

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW.

* TIMING...EARLY THIS MORNING INTO THIS EVENING WITH BEST 
  SNOWFALL RATES EXPECTED THROUGH THE EARLY AFTERNOON HOURS. 

* TEMPERATURES...IN THE MID 30S.

* WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL 
  DIFFICULTIES WITH ROADS SNOW OR SLUSH COVERED AND SLIPPERY. 

* IMPACTS...MODERATE IMPACT...SLIPPERY CONDITIONS PARTICULARLY AT
  HIGHER ELEVATIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING... SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

IF TRAVELING, SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

MEZ001-002-082230-
/O.CON.KCAR.WW.Y.0021.000000T0000Z-120409T0400Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL
1020 AM EDT SUN APR 8 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* PRECIPITATION TYPE...WET SNOW

* ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES WITH TOTAL
  ACCUMULATIONS...5 TO 7 INCHES OF SNOW. WITH THE HIGHEST
  ACCUMULATIONS ACROSS NORTHERN AND EASTERN AROOSTOOK COUNTY.

* TIMING...EARLY THIS MORNING INTO THIS EVENING WITH BEST 
  SNOWFALL RATES EXPECTED THROUGH THE EARLY AFTERNOON HOURS. 

* TEMPERATURES...IN THE LOWER 30S.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL 
  DIFFICULTIES WITH ROADS SNOW OR SLUSH COVERED AND SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING... SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

NORTON
809 
WWUS41 KCAR 081641 AAA
WSWCAR

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
1241 PM EDT SUN APR 8 2012

MEZ001-002-005-006-017-032-090045-
/O.CON.KCAR.WW.Y.0021.000000T0000Z-120409T0400Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-CENTRAL WASHINGTON-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...DEBLOIS...
GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...
DANFORTH...VANCEBORO...TOPSFIELD
1241 PM EDT SUN APR 8 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* PRECIPITATION TYPE...WET SNOW

* ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES THROUGH THIS EVENING
  WITH A TOTAL ACCUMULATIONS...5 TO 7 INCHES. THE HIGHEST
  ACCUMULATIONS ACROSS NORTHERN AND EASTERN AROOSTOOK COUNTY.

* TIMING...THROUGH TONIGHT WITH THE HEAVIEST SNOWFALL THROUGH THE
  AFTERNOON HOURS.

* TEMPERATURES...IN THE MID 30S.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL 
  DIFFICULTIES WITH ROADS SNOW OR SLUSH COVERED AND SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING... SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

NORTON/HEWITT
589 
WWUS41 KCAR 081726
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
126 PM EDT SUN APR 8 2012

MEZ017-032-081830-
/O.CAN.KCAR.WW.Y.0021.000000T0000Z-120409T0400Z/
CENTRAL WASHINGTON-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...DANFORTH...
VANCEBORO...TOPSFIELD
126 PM EDT SUN APR 8 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WINTER
WEATHER ADVISORY.

SNOWFALL RATES HAVE LET UP ACROSS THE AREA...COMBINED WITH
AFTERNOON TEMPERATURES EXPECT ANY ADDITIONAL SNOWFALL TO MELT ON
CONTACT. ADDITIONAL SNOWFALL WILL BE LESS THAN AN INCH.

$$

MEZ001-002-005-006-090130-
/O.CON.KCAR.WW.Y.0021.000000T0000Z-120409T0400Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS
126 PM EDT SUN APR 8 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* PRECIPITATION TYPE...WET SNOW

* ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES THIS EVENING WITH A
  TOTAL ACCUMULATIONS...5 TO 8 INCHES. ADDITIONAL SNOWFALL
  ACCUMULATIONS WILL OCCUR AFTER SUNSET. THE HIGHEST ACCUMULATIONS
  ACROSS NORTHERN AND EASTERN AROOSTOOK COUNTY.

* TIMING...THROUGH TONIGHT WITH THE HEAVIEST SNOWFALL THROUGH 
  THE AFTERNOON HOURS. 

* TEMPERATURES...IN THE LOWER 30S.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL 
  DIFFICULTIES WITH ROADS SNOW OR SLUSH COVERED AND SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING... SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$
688 
WWUS41 KCAR 081913
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
313 PM EDT SUN APR 8 2012

MEZ001-002-005-006-090315-
/O.EXT.KCAR.WW.Y.0021.000000T0000Z-120409T0800Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS
313 PM EDT SUN APR 8 2012

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

* PRECIPITATION TYPE...WET SNOW

* ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES THIS EVENING AND
  OVERNIGHT FOR A TOTAL ACCUMULATION OF 4 TO 8 INCHES. THE
  HIGHEST ACCUMULATIONS ACROSS NORTHERN AND EASTERN AROOSTOOK
  COUNTY.

* TIMING...THROUGH TONIGHT WITH THE HEAVIEST SNOWFALL THROUGH 
  THE AFTERNOON HOURS. 

* TEMPERATURES...FALLING INTO THE LOWER 30S.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL 
  DIFFICULTIES WITH ROADS SNOW OR SLUSH COVERED AND SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING... SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

NORTON/HEWITT
302 
WWUS41 KCAR 082100
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
500 PM EDT SUN APR 8 2012

MEZ001-002-005-006-082200-
/O.CAN.KCAR.WW.Y.0021.000000T0000Z-120409T0800Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS
500 PM EDT SUN APR 8 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WINTER
WEATHER ADVISORY.

STEADY SNOW HAS ENDED ACROSS THE REGION SO THE WINTER WEATHER
ADVISORY HAS BEEN CANCELLED. EXPECT PERIODS OF SNOW WITH
ACCUMULATIONS AROUND AN INCH TONIGHT.

$$

FOSTER

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this winter weather advisory went out at Apr 8, 3:25 AM EDT, 13 minutes earlier.

Area forecast discussion, Apr 8, 3:25 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
325 AM EDT SUN APR 8 2012

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTHWEST FROM EASTERN NOVA SCOTIA EARLY
TODAY...TO NORTHERN NEW BRUNSWICK LATE TODAY AND THEN WESTWARD...
PASSING JUST NORTH OF THE REGION TONIGHT. UPPER LOW PRESSURE WILL
THEN DOMINATE THE WEATHER PICTURE WITH COOL...DAMP AND UNSETTLED
CONDITIONS FOR MUCH OF THE UPCOMING WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPPER CUT-OFF LOW PRES JUST TO OUR S W/ ASSOCIATED SFC LOW PRES
CURRENTLY JUST SE OF XTRM ERN NS... PRECIP FROM THIS SYSTEM
CURRENTLY SPREADING WWRD ACROSS NB AND IS CURRENTLY APPROACHING
WRN SECTIONS OF THE PROVINCE. EXPECT PRECIP TO REACH OUR FAR ERN
AREAS NXT FEW HRS W/ SFC AND TEMPS ALOFT ALL COLD ENUF TO SUPPORT
SNOW... SFC LOW PRES STILL PROGGED TO LIFT NWWRD INTO FAR NRN/NERN
NB LATE TODAY AND THEN TURN MORE WWRD PASSING JUST N OF THE STATE
TNGT. BEST UPPER FORCING PROGGED TO MOVE INTO E CENTRAL AND NERN
AREAS ERLY THIS AM THEN SPREAD WWRD ACROSS THE NRN HALF OF THE FA
TODAY. FORCING WEAKENS TNGT AS THE SFC LOW PASSES N OF THE AREA
AND WEAKENS... SNOW AMOUNTS ACROSS NRN AREAS EXPECTED IN THE 3-6
INCH RANGE THRU TNGT AND W/ MANY TRAVELERS ON THE MOVE TODAY FOR
EASTER SUNDAY CELEBRATIONS...HAVE OPTED TO ISSUE A WNTR WX ADV FOR
OURS NRN ZNS 1/2 TIL MDNGT TNGT. SNOW WILL BE ON THE WET SIDE AND MAY
EVEN MIX IN W/ A LITTLE RAIN ACROSS SRN PORTIONS OF THE ADV AREA
THIS AFTN BUT AREA ROADS COULD STILL BE QUITE SLIPPERY SPCLY THIS
AM AND AGAIN ERLY THIS EVE AS TEMPS BEGIN TO FALL AGAIN.

EXPECT A MIX OF RAIN/SNOW CENTRAL AREAS W/ MAINLY JUST A LITTLE
LGT RAIN S W/ HIGH TEMPS TODAY ONLY EXPECTED TO REACH THE MID 30S
FAR N AND NW AND LOWER 40S S...

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
LOW PRESSURE WILL BE CENTERED OVER NORTHERN MAINE EARLY MONDAY AND
CONTINUE TO TREK SLOWLY WESTWARD THROUGH TUESDAY. AS SUCH EXPECT
WIDESPREAD SHOWERS TO CONTINUE INTO MIDWEEK. WARM AIR WILL SPREAD
INTO THE REGION IN RESPONSE TO AN UPPER SHORTWAVE ROTATING AROUND
THE LOW. THIS WILL ALLOW TEMPERATURES TO RISE INTO THE 40S IN MOST
LOCATION ON BOTH MONDAY AND TUESDAY...KEEPING THE PRECIPITATION IN
THE FORM OF RAIN. SOME SNOW WILL MIX IN MONDAY NIGHT BUT LITTLE
ACCUMULATION IS EXPECTED.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
UNSETTLED WEATHER CONTINUES THROUGH MUCH OF THE WEEK AS THE
AFOREMENTIONED LOW BECOMES NEARLY STATIONARY OVER NEW
ENGLAND/SOUTHERN QUEBEC. ACCORDINGLY THE CHANCES FOR SHOWERS CAN BE
EXPECTED THROUGH THURSDAY. THEN THE LOW WILL FINALLY PUSH OFF TO THE
EAST AND MAKE WAY FOR HIGH PRESSURE ADVANCING FROM THE WEST. FRIDAY
AND SATURDAY LOOK TO BE DRY UNDER THIS RIDGE. TEMPERATURES THROUGH
THE WEEK WILL REMAIN ABOVE SEASONAL NORMAL...WITH HIGHS IN THE MID
40S TO MID 50S AND OVERNIGHT LOWS AROUND 30.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: PRECIP SPREADING WWRD ACROSS CENTRAL NB ATTM AND SHOULD
MOVE INTO FAR ERN AREAS INCLUDING OUR NRN TAF SITES AROUND 09-10Z.
EXPECT CONDS TO QUICKLY DETERIORATE TO IFR IN SNOW ERLY THIS AM W/
IFR/LOW MVFR CONDS THEN EXPECTED TO PREVAIL INTO TNGT. FOR OUR SRN
TAF SITES...EXPECT VFR CONDS TO GIVE WAY TO MVFR BY ERLY THIS AFTN
W/ MVFR CONDS CONTG INTO TNGT.W/

SHORT TERM: WIDESPREAD MVFR IN SHOWERS EXPECTED TO LAST RIGHT THROUGH
MID WEEK DUE TO LINGERING LOW PRESSURE. IFR IS POSSIBLE WHERE THE
RAIN MIXES WITH/CHANGES TO SNOW...MAINLY AT THE NORTHERN TERMINALS
EACH NIGHT.

&&

.MARINE...
NEAR TERM: AS LOW PRES PASSES NE AND THEN N OF THE WATERS TODAY
INTO TNGT...EXPECT THE SFC PRES GRADIENT TO STRENGTHEN JUST ENUF
TO BRING CONDS INTO MARGINAL SCA LEVELS. HAVE HOISTED AN SCA FROM
THIS AM THRU TNGT FOR MARGINAL CONDS...

SHORT TERM: HEADLINES MAY BE NEEDED MONDAY AND TUESDAY. SEAS WILL BUILD
DURING THE DAY MONDAY UNDER INCREASING SOUTH WINDS WITH WAVES
EVENTUALLY REACHING 6-8 FT. THESE WILL PERSIST THROUGH MUCH OF
TUESDAY BEFORE SUBSIDING BACK BELOW 5 FT. WINDS WILL BE BORDERLINE
SMALL CRAFT DURING THIS PERIOD...GENERALLY 15 TO 20 KT WITH SOME
GUSTS TO 25 KT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO MIDNIGHT EDT
     TONIGHT FOR MEZ001-002.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 AM EDT
     MONDAY FOR ANZ050-051.

&&

NEAR TERM...KHW
SHORT TERM...HASTINGS
LONG TERM...HASTINGS
AVIATION...KHW
MARINE...KHW/HASTINGS
Hazardous weather outlook, Apr 8, 3:24 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
324 AM EDT SUN APR 8 2012

MEZ001-002-090730-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
324 AM EDT SUN APR 8 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ003>006-090730-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-
324 AM EDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ010-011-015>017-029>032-090730-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
324 AM EDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-090730-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
324 AM EDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:40 AM EDTSmall Craft AdvisoryCAR24 hr

Nearby

Winter Weather Advisories in Maine, 2012Every winter weather advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.